# SDR SWAA2013070417927

- Difficulty date: July 3, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 65,603 hours, 60,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLASHLIGHT LED INOPERATIVE.  R&R BATTERY IAW MM.
